On the Paper: Numerical Radius Preserving Linear Maps on Banach Algebras
Mathematics Letters
Volume 3, Issue 5, October 2017, Pages: 50-51
Received: May 16, 2017; Accepted: Sep. 8, 2017; Published: Oct. 10, 2017
Views 1282      Downloads 71
Author
Mohammed El Azhari, Department of Mathematics, Ecole Normale Supérieure, Rabat, Morocco
Article Tools
Follow on us
Abstract
We give an example of a unital commutative complex Banach algebra having a normalized state which is not a spectral state and admitting an extreme normalized state which is not multiplicative. This disproves two results by Golfarshchi and Khalilzadeh.
Keywords
Banach Algebra, Regular Norm, Normalized State, Spectral State
To cite this article
Mohammed El Azhari, On the Paper: Numerical Radius Preserving Linear Maps on Banach Algebras, Mathematics Letters. Vol. 3, No. 5, 2017, pp. 50-51. doi: 10.11648/j.ml.20170305.11
Copyright
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
F. F. Bonsall and J. Duncan, Complete normed algebras, New York: Springer Verlag 1973.
[2]
A. K. Gaur and T. Husain, Spatial numerical ranges of elements of Banach algebras, International Journal of Mathematics and Mathematical Sciences, 12(4)(1989), 633-640.
[3]
A. K. Gaur and Z. V. Kovářík, Norms, states and numerical ranges on direct sums, Analysis, 11(2-3)(1991), 155-164.
[4]
F. Golfarshchi and A. A. Khalilzadeh, Numerical radius preserving linear maps on Banach algebras, International Journal of Pure and Applied Mathematics, 88(2)(2013), 233-238.
[5]
A. Orenstein, Regular norm and the operator seminorm on a non-unital complex commutative Banach algebra, arXiv: 1410.8790v2 [math.FA] 11 Dec 2015.
[6]
C. E. Rickart, General theory of Banach algebras, New York: Van Nostrand 1960.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186